# SDR MWEA95255

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE SKIN WAS FOUND CRACKED APPROXIMATELY .75 IN LENGTH AT STA 756, LONGERON 7R.  MAINTENANCE INSTALLED PLUG REPAIR IAW SRM 53-04 FIG 38 VIEW 1.  RETURNED A/C TO SERVICE.
